# SDR ASAA2014041307535

- Difficulty date: April 13, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 50,143 hours, 28,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT SIGN LENS COVER BROKEN.  ACFT GROUNDED.  REMOVED & INSTALLED NEW EXIT SIGN COVER PLATE LT AFT GALLEY NEXT TO L2 DOOR.
